MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419688
Medical Device Problem Codes Intermittent Capture (1080); High Capture Threshold (3266); Unstable Capture Threshold (3269)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted: (b)(6) 2023 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient presented with dizzy spells.An interrogation indicated that the left ventricular (lv) lead threshold was variable with good effective pacing until recently.The lv threshold measured high quite often and intermittent loss of capture was suspected.The lv lead remains in use.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
The lv lead was reprogrammed and remains in use.The patient stated they felt better.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25008922
Report Number2649622-2026-12029
Device Sequence Number21374886
Product Code OJX
UDI-Device Identifier00613994469731
UDI-Public(01)00613994469731(17)110413
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2011
Device Model Number419688
Device Catalogue Number419688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/19/2026
Date Device Manufactured01/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 694765 LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale